# SDR SWAA2020102620858

- Difficulty date: October 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK ON LT HORIZONTAL STABILIZER RIB ASSEMBLY 4 STAB STA 120.30 LOWER NR 2 STIFFENER.  REPAIRED LT HORIZONTAL STABILIZER RIB ASSEMBLY 4 AT STAB STA 120.30 LOWER NR 2 STIFFENER, IAW SRM 55-10-09-2R-5; SRM 51-40-02-0G-0; DRAWING NR'S 182A3001; 182A1500; 002A0001; 182A2401. 59796C 13OCT'20.
